# SDR FDEA200907022457

- Difficulty date: July 2, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON RH WING LOWER SKIN PANEL RIB 9 AFTER DOUBLER REMOVAL SOME DAMAGES IN   FASTENER HOLES IN THIS AREA.  REPAIR PERFORMED BY NDT INSPECTION FOR CRACKS, OVERSIZING OF HOLES AND REINSTALLING DOUBLER IAW. RAS/BAE/1009704/2009 ISS.A , APPROVED BY EA 6-5710-131242.
